Article info

Download PDFPDF

Response to: ‘Cutaneous adverse events with febuxostat after previous reactions to allopurinol: comment on the artcile by Singh and Clevland’ by Quills et al
Free

Authors

  • Jasvinder A Singh Department of Medicine, University of Alabama at Birmingham, Birmingham, Alabama, USAMedicine Service, Birmingham Veterans Affairs Medical Center, Birmingham, Alabama, USA PubMed articlesGoogle scholar articles
  1. Correspondence to Dr Jasvinder A Singh, University of Alabama at Birmingham, Birmingham, AL 35294, USA; jasvinder.md{at}gmail.com
View Full Text

Citation

Singh JA
Response to: ‘Cutaneous adverse events with febuxostat after previous reactions to allopurinol: comment on the artcile by Singh and Clevland’ by Quills et al

Publication history

  • Received June 11, 2020
  • Accepted June 12, 2020
  • First published July 2, 2020.

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.